# SDR SWIA2019122747394

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP STUB FAIRING CRACKED ON LEADING EDGE SIDE       (C-CHECK)   RO:12/24/2019 REPLACED LH FLAP STUB FAIRING WITH NEW FAIRING. LH FLAP STUB FAIRING IS INSTALLED ON JOB.2755581 OP.96 MX.19844954. SEE CONTINUATION FOR DETAILS
